# SDR JJBA20151019005

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8201
- Aircraft serial: 513
- Aircraft time: 33,591 hours, 46,003 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOSS OF ALL HYD FLUID ON THE NR 2 ENG.  FOUND CASE DRAIN LINE BROKEN.  REPLACED BROKEN LINE WITH FLEXIBLE LINE.
